An abelian rule for BCI-and variations

Tomasz Kowalski, Lloyd Humberstone

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


We show the admissibility for BCI of a rule form of the characteristic implicational axiom of abelian logic, this rule taking us from (α → β) → β to α. This is done in Section 8, with surrounding sections exploring the admissibility and derivability of various related rules in several extensions of BCI.

Original languageEnglish
Pages (from-to)551-568
Number of pages18
JournalNotre Dame Journal of Formal Logic
Issue number4
Publication statusPublished - 2016

Cite this